# SDR UPS04243278

- Difficulty date: September 16, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,763 hours, 40,573 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SURFACE CORROSION ON LT ELEVATOR LOWER SKIN AT BUTT JOINT BETWEEN 5TH AND 6TH ACCESS PANELS FROM OUTBOARD.  CORROSION REMOVED IAW SRM 51-10-1.  BLEND OUT AREA FOUND TO BE WITHIN LIMITS IAW SRM 55-20-1.  AREA REPROTECTED IAW SRM 51-10-2.
